Journal of Statistical Computation and Simulation, ( ISI ), Volume (87), No (2), Year (2017-2) , Pages (267-279)

Title : ( Generalized inferential procedures for generalized Lorenz curves under the Pareto distribution )

Authors: Sobhan Shafiei , Hadi Saboori , Mahdi Doostparast ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

This paper considers problems of interval estimation and hypotheses testing for the generalized Lorenz curve under the Pareto distribution. Our approach is based on the concepts of generalized test variables and generalized pivotal quantities. The merits of the proposed procedures are numerically carried out and compared with asymptotic and bootstrap methods. Empirical evidences show that the coverage accuracy of the proposed confidence intervals and the type I error control of the proposed exact tests are satisfactory. For illustration purposes, a real data set on median income of the twenty occupations in the United States Census of Population is analysed.

Keywords

Coverage probability; Generalized pivotal quantity; Generalized test variable; Mont Carlo estimate; Type I error
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1056939,
author = {Sobhan Shafiei and Hadi Saboori and Doostparast, Mahdi},
title = {Generalized inferential procedures for generalized Lorenz curves under the Pareto distribution},
journal = {Journal of Statistical Computation and Simulation},
year = {2017},
volume = {87},
number = {2},
month = {February},
issn = {0094-9655},
pages = {267--279},
numpages = {12},
keywords = {Coverage probability; Generalized pivotal quantity; Generalized test variable; Mont Carlo estimate; Type I error control},
}

[Download]

%0 Journal Article
%T Generalized inferential procedures for generalized Lorenz curves under the Pareto distribution
%A Sobhan Shafiei
%A Hadi Saboori
%A Doostparast, Mahdi
%J Journal of Statistical Computation and Simulation
%@ 0094-9655
%D 2017

[Download]